# SDR SIMA20130212001

- Difficulty date: February 12, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 24,202 hours, 17,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE FORWARD FLIGHT ATTENDANT FLASHLIGHT HOLDER BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD FLASHLIGHT HOLDER IAW CRJ 700 AMM 25-61-02.  THE OPERATIONAL CHECK WAS GOOD IAW CRJ 700 AMM 25-61-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
